# SDR CALA9601504

- Difficulty date: October 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14075
- Make and model: Doug DC-10-30
- Aircraft serial: 46922
- Engine: Ge CF650C2
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Fuel So Vlv
- Part number: AV16A1323B1
- Condition: Out Of Rig
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: A, D, J

## Discrepancy

THE NR 2 ENG SPOOLED DOWN TO IDLE RPM SHORTLY AFTER TAKEOFF.  FUEL WAS DUMPED AND THE AIRCRAFT WAS RETURNED.  MAINTENANCE FOUND THE NR 2 ENG FUEL PUMP HAD FAILED.  THE NR 2 ENG FUEL PUMP WAS REMOVED AND REPLACED.  IN ADDITION, THE FUEL/OIL HEAT EXCHANGER AND ENG FUEL CONTROL WERE REPLACED AS A PRECAUTIONARY MEASURE.  FUEL LEAK CHECKS WERE ALSO GOOD.  *S/D* THE FUEL PUMP AND FUEL CONTROL UNIT WERE BOTH TESTED IAW THE CF6 COMPONENT MM AND NO TROUBLE WAS FOUND. THIS AIRCRAFT HAD AN ABORTED TAKEOFF THE FOLLOWING DAY (10/24) FOR THE SAME PROBLEM.  ENGINEERING REPORTED THAT THE NR 2 ENGINE FIRE SHUTOFF VALVE WAS RERIGGED AT THAT TIME, AND IT CORRECTED THE PROBLEM.
